# SDR CA190327025

- Difficulty date: March 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- Aircraft time: 5 hours
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: P12MH185
- Condition: Intermittent
- Location: Hyd System
- Part time: 397 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC PRESSURE SWITCH P/N P12M-H185 S/N 102 WAS SNAGGED FOR INTERMITTENT OPERATION PRIOR TO A/C DEPARTURE.
